| Model Number |
NX029Z |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If additional information or investigation results are provided, a supplemental report will be submitted.
Event or Problem Description
It was reported that there was an issue with an as vega ps femoral comp cemented.The original total knee arthroplasty (tka) and implantation occurred on (b)(6) 2018.According to the complaint description, the device loosened postoperatively.Upon removal, the femoral implant exhibited very little cement bonding.A revision surgery was necessary on (b)(6) 2021.Additional information was not provided.The adverse event is filed under aag reference (b)(4).Involved components: nx110 - vega ps gliding surface t1/1+ 10mm - lot 52396660.Nx051z - as vega ps tibial plateau cemented t1 - lot 52424675.Nn261z - as tibial obturator d12mm - lot 52413272.Original cement: stryker simplex.
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Explanation and rationale, and root cause according to the quality standard and device history records (dhr) a material defect and production error was not found.In the light of the small amount of information received and due to the circumstance that we did not receive the complained devices for investigation, it is not possible to determine a definitive root cause for the mentioned failure.It could be possible that there were problems with the cement technique.Corrective action for the topic of vega loosening, a product safety case (psc) was initiated.
Event or Problem Description
No updates.